Alert archive / South Carolina / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Wilmington, NC

September 8, 2012

NWS Wilmington, NC issued this small craft advisory at Sep 8, 2012, 5:37 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2012, 5:37 PM EDT (21:37 UTC)
Expired
Sep 9, 2012, 10:37 AM EDT
In force
17 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WHUS72 KILM 082137
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
537 PM EDT SAT SEP 8 2012

AMZ250-252-254-256-091200-
/O.NEW.KILM.SC.Y.0042.120908T2137Z-120909T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
537 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS AROUND 25 KT.
  WINDS MAY BE HIGHER IN AND NEAR LATE NIGHT THUNDERSTORMS.
  
* SEAS...UP TO 4 TO 6 FT...HIGHEST ACROSS THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
27
2 follow-up statements
508 
WHUS72 KILM 090719
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
319 AM EDT SUN SEP 9 2012

AMZ250-252-254-256-091600-
/O.EXT.KILM.SC.Y.0042.000000T0000Z-120909T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
319 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTH TO NORTHWEST 10 TO 20 KT.

* SEAS...3 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

8
059 
WHUS72 KILM 091437
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1037 AM EDT SUN SEP 9 2012

AMZ250-252-254-256-091545-
/O.CAN.KILM.SC.Y.0042.000000T0000Z-120909T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1037 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 2:38 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Sep 8, 2:38 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
238 PM EDT SAT SEP 8 2012

.SYNOPSIS...
TROPICAL STORM LESLIE WELL OFFSHORE OF THE COASTAL CAROLINAS
WILL PRODUCE LARGER THAN NORMAL SURF CONDITIONS AND OCCASIONALLY
STRONG RIP CURRENTS THROUGH THE WEEKEND. AN APPROACHING COLD FRONT
WILL BRING A CHANCE OF STRONG THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...FOLLOWED BY EARLY FALL-LIKE TEMPERATURES FROM SUNDAY
INTO MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3:00 PM SATURDAY...ALTHOUGH THERE ARE SOME UNCERTAINTIES
REGARDING TIMING ISSUES THE PERIOD IS SHAPING UP TO BE QUITE
ACTIVE. SEA BREEZE ACTIVITY YIELDING SOME BRIEF BUT HEAVY RAINFALL
IN THE VERY NEAR TERM AND WILL BE QUITE ISOLATED IN THE ABSENCE OF
MID LEVEL FORCING. WEAK HEIGHT FALLS WILL OVERSPREAD THE AREA FROM
THE WEST HOWEVER LATER THIS AFTERNOON. UPSTREAM CONVECTION WILL
CONTINUE TO INCREASE IN COVERAGE AND INTENSITY. THE 15Z RUN OF THE
HRRR INITIALIZED RESPECTABLY AND BRINGS THIS ACTIVITY INTO WESTERN
ZONES BY 21 OR 22Z. WIND SHEAR VALUES NOT VERY SUPPORTIVE OF
ORGANIZED SEVERE WEATHER BUT SOME LINGERING DRY MID LEVEL AIR
COULD STILL LEAD TO SOME DOWN-BURSTS IN THE TALLER UPDRAFTS. BEYOND
THIS ROUND OF STORMS IS WHEN THE UNCERTAINTY GROWS. THERE MAY BE A
DOWNWARD TREND IN STORM COVERAGE AND INTENSITY WITH THE LOSS OF
HEATING AND THE CORRESPONDING WANE IN SBCAPE. THE APPROACH OF THE
COLD FRONT LATER TONIGHT WILL BRING A PUSH OF LOW LEVEL FORCING
ALONG WITH THE CONTINUED MID LEVEL ASCENT. THIS ROUND OF STORMS
WILL MOVE THROUGH BETWEEN 08Z AND 12Z AND BE MORE ELEVATED IN
NATURE. THEY WILL STILL REPRESENT A WIND DAMAGE THREAT THOUGH AS A
STRONGER WIND FIELD THROUGH THE COLUMN OFFSETS THE LOWER
STABILITY.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3:00 PM SATURDAY...MODEL CONSENSUS HAS STRONG COLD FRONT
JUST OFFSHORE BY DAYBREAK ON SUNDAY MORNING. BIG QUESTION REMAINS
AS TO HOW EARLY PRECIPITATION WILL END. LATEST RUNS SUGGEST A
SHORT WAVE RIDING ALONG THE LEADING EDGE OF A DEEP UPPER TROUGH
WILL INDUCE A FRONTAL WAVE ALONG THE FRONT JUST OFFSHORE THE
CAROLINAS...SLOWING THE FRONT'S PROGRESS AND ALLOWING
PRECIPITATION TO LINGER ALONG THE COAST. WILL START OFF THE PERIOD
WITH CHANCE POPS CONCENTRATED OVER THE COASTAL COUNTIES...WITH
CHANCES OF PRECIPITATION TAPERING OFF FROM NW TO SE DURING THE
DAYLIGHT HOURS.

SUNDAY NIGHT AND ALL OF MONDAY WILL FEATURE EARLY FALL-LIKE
WEATHER AS A COOL AND DRY CANADIAN AIRMASS BUILDS IN. EXPECT
WIDESPREAD MINIMUM TEMPERATURE READINGS IN THE 50S SUNDAY AND
MONDAY NIGHTS...WITH MONDAY NIGHT BEING THE COOLEST. HIGHS WILL BE
MAINLY IN THE LOWER 80S BOTH DAYS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 3:00 PM SATURDAY...SURFACE AND MID LEVEL RIDGING WILL REMAIN
IN CONTROL FOR MUCH OF THE PERIOD. MID LEVEL RIDGE OVER THE MS
VALLEY TUE WILL DRIFT EAST THROUGH THE PERIOD BEFORE MOVING
OFFSHORE FRI AS IT STARTS TO WEAKEN. MEANWHILE...AT THE SURFACE
HIGH PRESSURE CENTERED OVER THE NORTHEAST/MID ATLANTIC TUE SHIFTS
SOUTHEAST AND BECOMES ELONGATED THROUGH THE PERIOD. MEDIUM RANGE
GUIDANCE IS SHOWING SIGNS OF A WEAK COASTAL TROUGH DEVELOPING FRI
OR FRI NIGHT. THIS FEATURE MAY OR MAY NOT BE ACCOMPANIED BY SOME
ISOLATED SHOWERS...BUT GIVEN THE AMOUNT OF DRY AIR AND THE
TENDENCY FOR GUIDANCE TO UNDERESTIMATE THE STRENGTHS OF MID LEVEL
RIDGES DO NOT THE NEED TO INTRODUCE A SILENT POP JUST YET.
TEMPERATURES START OUT BELOW CLIMO...WITH HIGHS IN THE LOWER 80S
AND LOWS IN THE UPPER 50S. WEAK RETURN FLOW DEVELOPING LATE IN THE
PERIOD WILL BRING A GRADUAL INCREASE IN LOW LEVEL MOISTURE AND
TEMPERATURES...WITH BOTH HIGHS AND LOWS AROUND CLIMO BY THE END OF
THE PERIOD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 18Z...CURRENT FORECAST REASONABLY ON TRACK...WITH SCATTERED
SEA BREEZE ACTIVITY EXPECTED THROUGH THE EARLY AFTERNOON
HOURS...WITH BETTER DYNAMICS TOWARD EVENING OUT WEST WITH THE
FRONTAL BOUNDARY APPROACHING. THE NAM HAS TAKEN THE BEST ENERGY
NORTH OF THE REGION...BUT STILL BELIEVE WE SEE SOME ORGANIZED
CONVECTION AFTER 21Z. HEAVY DOWNPOURS...MODERATE LIGHTNING...AND
GUSTY WINDS WILL ACCOMPANY SOME OF THE CONVECTION...WHICH SHOULD
NOT LAST MORE THAN A COUPLE OF HOURS. BEHIND THE FRONT...EXPECT
PRECIPITATION TO BECOME STRATIFIED...WITH CEILINGS LOWERING TO IFR
AS THE WINDS SHIFT TO THE NORTH. SUNDAY...STRATUS AND LIGHT RAIN
WILL LINGER ALONG THE COAST...WITH ONLY STRATUS INLAND. LOOK FOR
CLOUDS MOST OF THE DAY...LIFTING TO MVFR BY AFTERNOON.

EXTENDED OUTLOOK...BECOMING VFR LATE SUNDAY THROUGH THURSDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3:00 PM SATURDAY...SPECTRAL PLOT OF WAVE ENERGY STILL SHOWS
DOMINANT SWELL OF ABOUT 13 SECONDS AT 41013 DESPITE THE GUSTY
WINDS. WAVE HEIGHTS HAVE NOT INCREASED IN THE PAST SEVERAL
HOURS...CAPPED AT ABOUT 5 FT AT THE SAME LOCATION. SWAN
INITIALIZED WITH 7FT AND SO WAS NOT USED IN FAVOR OF A BLEND OF
CONTINUITY AND WNA GUIDANCE. THIS YIELDS MORE OR LESS A
CONTINUATION OF THE 4 TO 5 FT SEAS FORECAST FOR MOST ZONES AS A
STRONG COLD FRONT APPROACHES FROM THE NW.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3:00 PM SATURDAY...A NORTH TO NORTHEASTERLY WIND WILL
OVERSPREAD THE WATERS EARLY IN THE PERIOD IN THE WAKE OF A STRONG
COLD FRONT. WINDS WILL BE MAINLY IN THE 10 TO 15 KT
RANGE...ALTHOUGH A COLD SURGE LATE SUNDAY NIGHT WILL TEMPORARILY
KICK THAT UP INTO THE 15 TO 20 KT RANGE. OFFSHORE FLOW WILL KEEP
HIGHEST SEAS OVER THE OUTER FRINGES OF OUR WATERS WHERE...COMBINED
WITH SWELL WAVE ENERGY FROM DISTANT TROPICAL SYSTEMS...WE COULD
SEE FREQUENT 5 FOOTERS.

LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3:00 PM SATURDAY...SURFACE HIGH TO THE NORTHWEST WILL ENSURE
NORTH TO NORTHEAST FLOW THROUGH THE PERIOD. SPEEDS WILL BE HIGHEST
EARLY IN THE PERIOD...SOLID 15 KT. THE RIDGE AXIS BECOMES
ELONGATED AND SHIFTS SOUTHEAST DURING THE PERIOD. THIS WILL RESULT
IN A REDUCTION OF THE SURFACE PRESSURE GRADIENT AND WINDS AROUND
10 KT BY THU. SEAS 3 TO 5 FT AT THE START OF THE PERIOD WILL
GRADUALLY DECREASE TO 2 TO 4 FT ON THU.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...MBB
SHORT TERM...REK
LONG TERM...III
AVIATION...DL
MARINE...REK/III/MBB
Hazardous weather outlook, Sep 8, 5:18 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
518 PM EDT SAT SEP 8 2012

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-092130-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
518 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG TO POSSIBLY DAMAGING WINDS IN THUNDERSTORMS THROUGH THE
LATE NIGHT HOURS. HEAVY RAIN MAY CAUSE WATER TO POND IN LOW-LYING
AND POOR DRAINAGE AREAS. FREQUENT LIGHTING WILL ACCOMPANY MANY OF
THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO INCLUDE FLOODING.

NCZ106-108-110-SCZ054-056-092130-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
518 PM EDT SAT SEP 8 2012

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

STRONG TO POSSIBLY DAMAGING WINDS IN THUNDERSTORMS THROUGH THE
LATE NIGHT HOURS. HEAVY RAIN MAY CAUSE WATER TO POND IN LOW-LYING
AND POOR DRAINAGE AREAS. FREQUENT LIGHTING WILL ACCOMPANY MANY OF
THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

AN ELEVATED RISK FOR STRONG RIP CURRENTS AND ABOVE NORMAL BREAKERS
WILL PERSIST INTO EARLY WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO INCLUDE FLOODING.

AMZ250-252-254-256-092130-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
518 PM EDT SAT SEP 8 2012

...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT SHOULD EXERCISE CAUTION.

SWELL GENERATED BY TROPICAL CYCLONE LESLIE WILL CONTINUE TO PRODUCE
ELEVATED SEAS.

LATE NIGHT THUNDERSTORMS MAY BRING STRONG GUSTY WINDS...FREQUENT
LIGHTNING AND POOR VISIBILITIES IN HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUNDAY MORNING THUNDERSTORMS WILL LIKELY BRING STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND POOR VISIBILITIES IN HEAVY RAIN.

SMALL CRAFT SHOULD EXERCISE CAUTION CONDITIONS POSSIBLE ON SUNDAY.

SWELL GENERATED BY TROPICAL CYCLONE LESLIE WILL CONTINUE THROUGH
EARLY WEEK.

.SPOTTER INFORMATION STATEMENT...

MARINERS ARE ASKED TO REPORT ANY HAZARDOUS MARINE CONDITIONS THEY
ENCOUNTER.

27

In the hours before

Special weather statement, Sep 8, 4:22 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
422 PM EDT SAT SEP 8 2012

SCZ017-023-024-082145-
DARLINGTON-DILLON-MARLBORO-
422 PM EDT SAT SEP 8 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS DILLON...MARLBORO AND
DARLINGTON COUNTIES THROUGH 545 PM EDT...

AT 422 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES WEST OF WALLACE TO HARTSVILLE...MOVING
NORTHEAST AT 20 MPH.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...DARLINGTON...
DILLON...HARTSVILLE...AUBURN...BINGHAM...BROWNSVILLE...CHAVISTOWN...
CLIO...CLYDE...DARLINGTON RACEWAY AND DOVESVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3449 8005 3450 7987 3455 7982 3461 7980
      3461 7978 3465 7979 3467 7985 3480 7994
      3481 7993 3480 7967 3445 7925 3420 8010
      3436 8018 3432 8024 3437 8029
TIME...MOT...LOC 2022Z 245DEG 17KT 3480 8015 3437 8014

III
Special weather statement, Sep 8, 5:00 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
500 PM EDT SAT SEP 8 2012

NCZ096-099-109-082200-
BLADEN-COLUMBUS-INLAND BRUNSWICK-
500 PM EDT SAT SEP 8 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS BRUNSWICK...BLADEN AND
COLUMBUS COUNTIES THROUGH 600 PM EDT...

AT 459 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKE WACCAMAW...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE DELCO...FREEMAN...KELLY...LAKE
WACCAMAW...RIEGELWOOD...BOLTON...EAST ARCADIA AND SANDY CREEK.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3423 7854 3431 7859 3450 7829 3443 7822
      3440 7826 3438 7824 3437 7822 3435 7820
      3436 7816 3437 7814 3429 7806
TIME...MOT...LOC 2059Z 240DEG 15KT 3429 7846

III

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 4:22 PM EDTSpecial Weather StatementILMDarlington, Marlboro83 min
Sep 8, 5:44 PM EDTSpecial Weather StatementILMDillon, Florence, Marion61 min
Sep 8, 7:23 PM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Horry, Marion, Marlboro112 min
Sep 8, 5:00 PM EDTSpecial Weather StatementILMColumbus60 min
Sep 8, 6:16 PM EDTSpecial Weather StatementILMColumbus, Robeson59 min
Sep 8, 6:49 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Robeson24 min
Sep 8, 7:35 PM EDTSpecial Weather StatementILMColumbus55 min

Nearby

Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.